HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Open to All Other Health Topics (http://www.healthboards.com/boards/open-all-other-health-topics/)
-   -   Dizzy, headaches, nausea (http://www.healthboards.com/boards/open-all-other-health-topics/912837-dizzy-headaches-nausea.html)

River7 08-04-2012 08:59 AM

Dizzy, headaches, nausea
 
I feel so dizzy almost all the time, I have a headache that only asprin takes the edge off of, and I'm nauseous often. I had a hysterectomy years ago, and take a lot of medication. Some of it causes dizziness but this is new. I feel lousy and need to feel better because school starts (college) on the 20th. I called the doctor but still haven't gotten a reply because he was out of the office for a few days. Can anyone help?

Freda779 08-04-2012 07:08 PM

Re: Dizzy, headaches, nausea
 
Better go to the nearest hospital and have a check up now. Take good care of yourself and as early as possible consult a doctor.

Machaon 08-05-2012 05:42 AM

Re: Dizzy, headaches, nausea
 
[QUOTE=River7;5033929] ... take a lot of medication. ... [/QUOTE]

Foods and drinks can cause serious interactions with medications. Have you changed your diet recently? Have you started taking supplements or vitamin pills?

Freda779 08-06-2012 11:11 AM

Re: Dizzy, headaches, nausea
 
Allergens from the food and other drinks that intake are also factors.. Thanks for the emphasis Machaon.. :-)

River7 08-06-2012 11:17 AM

Re: Dizzy, headaches, nausea
 
My doctor changed my medication for Depression; could that be it? I eat healthy, drink a lot of water and work about the property and the house constantly.

creation 08-08-2012 05:14 PM

Re: Dizzy, headaches, nausea
 
That's good that your drinking a lot of water, I was going to suggest that because headaches and dizziness can be caused by dehydration. You said that you have been working around the house and property constantly... Still might be a little dehydrated.

I would check with a physician right away to see if you are having any reactions from all of the medications that your taking. It very well could be from the change in your medication, too.

Sounds like, as well, you might have a lot of toxins built up from the meds. or from household chemicals. The more you can do to alkalize and detox your body the better. I would say that whatever you can do eliminate the toxins, as much as possible, in your environment the better. Eating green leafy vegetables would be a plus and staying away from sodas, caffeine, and acidic juices. They're very dehydrating.

You can find a lot of good info on the internet on natural ways, thru diet, bath, and such, to detox and alkalize the body. It's when the body has toxins built up and is acidic that disease is allowed to take hold.

Stretching exercises would be helpful as well... it helps get Oxygen to the cells.

BUT First and Foremost I would definitely check with a doctor, to see if you're having any drug interactions.

Best wishes to you.

noevr 08-08-2012 06:40 PM

Re: Dizzy, headaches, nausea
 
hi, I have severe nausea problems all the time due to other issues. I have a prescription for anti-nausea meds (zofran) also I use those anti-nausea wrist bands that folks will use for motion sickness you can get them at drug stores. Also they usually sell ginger gum in the same isle that helps. THese are just some immediate fixes until you get to the dr. cj

Rick4489 08-08-2012 08:59 PM

Re: Dizzy, headaches, nausea
 
Tell a chiropractor about these symptoms. I have similar symptoms, and the chiropractor cured the headaches. It might not fix everything, but getting the headaches to go away is something I'm sure you'd be interested in.

River7 08-09-2012 06:45 AM

Re: Dizzy, headaches, nausea
 
Thank you for your help. I will drink more water..lol... and I do eat a lot of salad. I see my doctor soon. River7


All times are GMT -7. The time now is 08:28 AM.